MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; 250 ML EVA 2 PORT BAG

THE METRIX COMPANY SECURE; 250 ML EVA 2 PORT BAG
Model Number 66405
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354); Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
The metrix company received a report from a user facility regrading the occurrence of leak on a 250 ml eva bag.The leak was noted by an end user.Metrix's customer supplied the following details: "pt on milrinone cont.Pt daughter visited to change the bag and reported that pump was alarming and bag was empty.The pouch was totally wet.Pt daughter thinks bag was empty for approx 3 hrs.The bag was 250ml eva bag 66045/a5338-fo lot a4999 exp 9/21.The daughter threw the bag out when she changed it.The pump works fine.Pt is fine." as the end user discarded the bag, it was not available for evaluation.A review of the device history record for the lot in question shows no manufacturing nor quality issues.No similar complaints have been received for the 250 ml eva bag.At this time metrix is unable to confirm whether the bag itself was leaking or if the leak was related to the administration set or user error.

Brand Name
SECURE
Common Device Name
250 ML EVA 2 PORT BAG
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
MDR Report Key10501983
Report Number1937141-2020-00001
Device Sequence Number16939612
Product Code KPE
UDI-Device Identifier00812496011756
UDI-Public00812496011756
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K030888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2021
Device Model Number66405
Device Catalogue Number66045
Device Lot Number66045-A4999
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2020
Initial Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1